MathSciNet Relay Station
MathSciNet bibliographic data
MR2110447 60F10 (35K57 35R60 60H15)
Cerrai, Sandra; Röckner, Michael Large deviations for invariant measures of stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Ann. Inst. H. Poincaré Probab. Statist. 41 (2005), no. 1, 69–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement